ダウンロード数 : ?
File
language
eng
Author
Journal Title
Proceedings of the Japan Academy. Series A, Mathematical sciences
Volume
60
Issue
10
Start Page
357
End Page
360
ISSN
03862194
Published Date
1984
DOI
NCID
AA00785474
Publisher
日本学士院
Publisher Aalternative
Japan Academy
NII Type
Journal Article
Format
PDF
Resource URL(IsVersionOf)
http://projecteuclid.org/euclid.pja/1195514909
Rights
© Japan Academy
Text Version
出版社版
OAI-PMH Set
Interdisciplinary Graduate School of Science and Engineering
このエントリーをはてなブックマークに追加